Skip navigation
The Australian National University

Bayesian beliefs with stochastic monotonicity: An extension of Machina and Schmeidler

Citation

Grant, S & Polak, B 2006, 'Bayesian beliefs with stochastic monotonicity: An extension of Machina and Schmeidler', Journal of Economic Theory, vol. 130, no. 1, pp. 264-282.

Year

2006

ANU Authors

Field of Research

  • Economics Not Elsewhere Classified

Updated:  18 December 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers